# SDR WX0A2022020973987

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 11,125 hours, 6,032 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 865853
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING TC-335100-03-001, EMERGENCY POWER SUPPLY UNIT AT FIN-12WL FAILED DURING TEST. / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT LOCATED AT FIN-12WL IAW AMM 33-51-38, OPS CHECK GOOD."
